# SDR ASAA2016022415813

- Difficulty date: February 24, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 42,177 hours, 13,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A880185
- Condition: Corroded
- Location: Bs 988-992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SURROUND LOWER AUXILIARY SILL WEB IS CORRODED AT APPROXIMATELY BS 990, AT GROUND BLOCK LOCATION.  ACFT GROUNDED. REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-70-15-1A-1, ORIGINAL MATERIAL THICKNESS IS 0.040", REMOVED 
0.006 ",  REMAINING THICKNESS IS 0.034".  REMOVED DAMAGE WEB IAW SRM 51-40-02.  FABRICATED NEW WEB IAW BAC DWG 147A8801, REV, INSTALLED NEW WEB IAW SRM 51-40-02 AND DWG 147A8801 REV AND SRM 51-10-02, PARA 9.
